RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Geometric Mech., 2018, том 10, выпуск 4, страницы 411–417 (Mi jgeom1)  

On motions without falling of an inverted pendulum with dry friction

Ivan Polekhin

Steklov Mathematical Institute of the Russian Academy of Sciences Moscow, Russia

Аннотация: An inverted planar pendulum with horizontally moving pivot point is considered. It is assumed that the law of motion of the pivot point is given and the pendulum is moving in the presence of dry friction. Sucient conditions for the existence of solutions along which the pendulum never falls below the horizon are presented. The proof is based on the fact that solutions of the corresponding di erential inclusion are right-unique and continuously depend on initial conditions, which is also shown in the paper.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the Russian Science Foundation under Grant No. 14-50-00005.


DOI: https://doi.org/10.3934/jgm.2018015


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jgeom1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Доклады по теме:
  • Просмотров:
    Эта страница:8

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019